MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME ZOOM STRETCHER, ELECTRIC; STRETCHER, WHEELED, POWERED

STRYKER MEDICAL-KALAMAZOO PRIME ZOOM STRETCHER, ELECTRIC; STRETCHER, WHEELED, POWERED
Catalog Number 1125000000E
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.24 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.3 devices were not evaluated and no cause was determined, as the customers did not make the devices accessible for testing.3 devices are pending evaluation.Evaluation results findings (components/results): 3 devices: appropriate term/code not available / no findings available.1 device: circuit board / electrical/electronic component problem identified.1 device: circuit board; sensor / electrical/electronic component problem identified.22 devices: sensor / electrical/electronic component problem identified.1 device: sensor / device migration.3 devices: appropriate term/code not available / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 31 malfunction event(s), where it was reported the device experienced unintended direction of the zoom; unintended motion or unintended excessive speed of the zoom.There was 1 event with patient involvement; the patient experienced pain, but no serious adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
1 device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results).1 device: sensor/electrical/electronic component problem identified.1 device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.Evaluation results findings (components/results).1 device: appropriate term/code not available/no findings available.1 device that was pending was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.
 
Event or Problem Description
This report now summarizes 30 malfunction event(s), instead of 31.

Brand Name
PRIME ZOOM STRETCHER, ELECTRIC
Common Device Name
STRETCHER, WHEELED, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23393416
Report Number0001831750-2025-99389
Device Sequence Number18653684
Product Code INK
UDI-Device Identifier07613327278286
UDI-Public7613327278286
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized30
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1125000000E
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown